Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 367, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Nov 14, 2011, 5:32 PM CST for Butler County, Missouri. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2011, 5:32 PM CST (23:32 UTC)
- Expired
- Nov 14, 2011, 6:00 PM CST
- In force
- 28 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Butler County, MO
The radar
The Paducah radar (KPAH), 145 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 5:32 PM CST | HAIL 1 | 3 Sw Poplar Bluff, MO | QUARTER SIZED HAIL REPORTED NEAR POPLAR BLUFF NEAR HWY 67 AND M. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 3:04 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS53 KPAH 142332
SVRPAH
MOC023-150000-
/O.NEW.KPAH.SV.W.0367.111114T2332Z-111115T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
532 PM CST MON NOV 14 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BUTLER COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 600 PM CST.
* AT 528 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HARVIELL...OR 5 MILES SOUTHWEST OF POPLAR BLUFF...AND MOVING EAST
AT 45 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
POPLAR BLUFF...FISK AND ROMBAUER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST MONDAY EVENING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.
LAT...LON 3681 9062 3692 9026 3688 9024 3687 9026
3687 9024 3665 9017 3662 9054
TIME...MOT...LOC 2332Z 254DEG 39KT 3673 9043
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
443
WWUS53 KPAH 142340
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
540 PM CST MON NOV 14 2011
MOC023-150000-
/O.CON.KPAH.SV.W.0367.000000T0000Z-111115T0000Z/
BUTLER MO-
540 PM CST MON NOV 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BUTLER COUNTY IN SOUTHEAST MISSOURI UNTIL 600 PM CST...
AT 537 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. DAMAGING WINDS IN EXCESS
OF 60 MPH WERE ALSO LIKELY OCCURRING. THIS STORM WAS LOCATED NEAR
POPLAR BLUFF...MOVING EAST AT 45 MPH.
A SPOTTER REPORTED QUARTER SIZE HAIL 3 MILES SOUTHWEST OF POPLAR
BLUFF AROUND 530 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3686 9047 3692 9026 3689 9025 3687 9026
3687 9024 3686 9024 3665 9017 3663 9038
TIME...MOT...LOC 2339Z 254DEG 39KT 3675 9034
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 3:18 PM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Nov 14, 3:18 PM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 318 PM CST MON NOV 14 2011 .DISCUSSION... .SHORT TERM /THROUGH WEDNESDAY NIGHT... THE PRIMARY CONCERNS WITH THIS FORECAST PACKAGE ARE THE SEVERE WEATHER THREAT TONIGHT AND CUMMULATIVE HEAVY RAINFALL THROUGH EARLY WEDNESDAY. EXPECT THUNDERSTORM CONVECTION TO CONTINUE DEVELOPING ACROSS THE NORTH/WEST PART OF THE CWA THROUGH LATE AFTERNOON PER TORNADO WATCH 881 TIL 10 PM. STORM RELATIVE HELICITY VALUES HAD INCREASED BY MID AFTERNOON TO AROUND/IN EXCESS OF 300 ACROSS S IL AND SW IN SO QUITE FAVORABLE CONDITIONS PERSIST FOR SUPERCELL DEVELOPMENT. SOUTHEASTWARD PROPOGATION OF SHOWERS/THUNDERSTORMS WILL OCCUR TONIGHT IN RESPONSE TO THE SOUTHEAST PROGRESSION OF A WEAK SURFACE COLD FRONT. A 500MB SOUTHWEST FLOW WILL THEN CONTINUE THROUGH EARLY WEDNEDAY LAYING THE GROUNDWORK FOR CONTINUED AND WIDESPREAD RAIN IN AS THE SURFACE FRONT STALLS NEAR THE SOUTHERN PARTS OF THE FA. THE END RESULT WILL BE PERIODS OF HEAVY RAINFALL THRU EARLY WEDNESDAY MAINLY ACROSS THE CENTRAL AND SOUTHERN PARTS OF THE FA. TOTAL RAINFALL COULD EXCEED 3 INCHES HERE...TAPERING TO LESS THAN 1/2 INCH ACROSS THE NW PART OF THE FA. HAVE RAISED POPS AND QPF THROUGH TUESDAY. TWEEKED TEMPS...BOTH MAX AND MIN...DOWN A BIT THRU TUE NIGHT. .LONG TERM /THURSDAY THROUGH MONDAY/... HIGH PRESSURE WILL DOMINATE THE QUAD STATE REGION THURSDAY AND FRIDAY...WITH THURSDAY MORNING HAVING THE COOLEST TEMPERATURES FOR THE LATTER PART OF THE WEEK. BY THURSDAY AFTERNOON...WARM AIR ADVECTION WILL BEGIN TO WORK INTO SOUTHEAST MISSOURI BEHIND THE DEPARTING RIDGE OF HIGH PRESSURE CENTERED IN THE SMOKY MOUNTAINS BY EARLY THURSDAY EVENING. ENOUGH LIFT...MOISTURE AND INSTABILITY SHOULD BE IN PLACE ON SATURDAY TO PRODUCE WARM ADVECTION SHOWERS IN A FAVORABLE ISENTROPIC CONVEYOR BELT /NEAR A DEVELOPING WARM FRONTAL ZONE/...PER THE PREFERRED ECMWF/CANADIAN GUIDANCE. THE INSTABILITY REMAINS SOMEWHAT ELEVATED VIA THE ECMWF GUIDANCE...SO UTILIZED A DIFFERENTIAL BLEND OF POPS FOR SHOWERS VERSUS THUNDERSTORMS WHILE THE WFO PAH FORECAST AREA REMAINS IN THE WARM SECTOR THROUGH LATE SATURDAY NIGHT. A COLD FRONT IS FORECAST TO MOVE ACROSS THE WFO PAH FORECAST ARE NEXT SUNDAY MORNING. HOWEVER...GIVEN BROAD SOUTHWEST FLOW ALOFT...A SURFACE WAVE IS EXPECTED TO MOVE UP FROM TEXAS SUNDAY NIGHT AND INCREASE RAIN CHANCES AGAIN FROM SOUTH TO NORTH ACROSS THE AREA. THE INSTABILITY STILL LOOKS ELEVATED LATE SUNDAY NIGHT INTO MONDAY...SO ADDED A DIFFERENTIAL POP FOR SHOWERS VERSUS THUNDERSTORMS AGAIN. BY NEXT MONDAY AFTERNOON...A WARM FRONTAL BOUNDARY DEVELOPS AND SHARPENS ALONG AND JUST SOUTH OF THE INTERSTATE 64 CORRIDOR IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA. THIS SHOULD ENHANCE RAINFALL AGAIN BY NEXT MONDAY AFTERNOON AND EVENING. && .AVIATION... EARLIER TAF FORECASTS INITIALIZED FAIRLY WELL WITH WINDS AND CEILINGS...SO DID NOT MAKE ANY MEASURABLE CHANGES TO ONGOING FORECAST. THE MAIN ADJUSTMENT WAS MADE AS THE COLD FRONT STALLS ACROSS THE WFO PAH TAF SITES THIS EVENING AND INTO TUESDAY MORNING. THE KCGI TAF SITE WAS DISPLACED A LITTLE FARTHER AWAY FROM THE FRONTAL BOUNDAY...SO INTRODUCED MVFR VISIBILITIES/CEILINGS IN THE 11Z-14Z TUESDAY TIME FRAME. THE WORST CONDITIONS...LIFR CEILINGS AND MVFR VISIBILITIES WILL LIKELY HOLD NEAR KPAH...WITH SLIGHTLY HIGHER IFR CEILINGS EXPECTED TO DEVELOP AT KEVV AND KOWB. THE LOWER CEILINGS AND VISIBILITIES WILL LIKELY LAST INTO THE 18Z TUESDAY AND 00Z WEDNESDAY TIME FRAME FOR THE NEXT FORECAST ISSUANCE. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && AVIATION/NEAR TERM...SMITH PUBLIC...SHANKLIN
Hazardous weather outlook, Nov 14, 7:08 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 708 AM CST MON NOV 14 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-151315- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 708 AM CST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE QUAD STATE TODAY AND TONIGHT. THIS AFTERNOON THERE IS A SLIGHT RISK OF A FEW STORMS BECOMING SEVERE GENERALLY EAST OF A LINE FROM PERRYVILLE TO POPLAR BLUFF MISSOURI WITH THE MAIN THREAT BEING DAMAGING WINDS BUT ALSO WITH A REMOTE CHANCE FOR ISOLATED TORNADOES...MAINLY OVER SOUTHEAST ILLINOIS AND SOUTHWEST INDIANA. LOCALLY HEAVY RAIN IS POSSIBLE GENERALLY OVER WESTERN KENTUCKY TONIGHT. SOME LOCALIZED FLOODING IS POSSIBLE IN AREAS WHERE LEAVES CLOG DRAINAGE SYSTEMS. SOUTHWEST WINDS GUSTING AS HIGH AS 35 MPH TODAY COULD CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE MOTORISTS TRAVELLING ON EAST TO WEST ROADWAYS. BOATERS SHOULD USE EXTREME CAUTION ON AREA WATERWAYS TODAY AS CONDITIONS WILL BE ROUGH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. LOCALLY HEAVY RAIN IS POSSIBLE GENERALLY OVER WESTERN KENTUCKY ON TUESDAY. SOME LOCALIZED FLOODING IS POSSIBLE IN AREAS WHERE LEAVES CLOG DRAINAGE SYSTEMS. THERE IS A CHANCE OF THUNDERSTORMS NEXT SATURDAY NIGHT THROUGH SUNDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. JP
In the hours before
Special weather statement, Nov 14, 4:23 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 423 PM CST MON NOV 14 2011 MOZ086-087-100-110-142245- BOLLINGER MO-CAPE GIRARDEAU MO-STODDARD MO-WAYNE MO- 423 PM CST MON NOV 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAYNE...NORTHERN STODDARD...SOUTHWESTERN CAPE GIRARDEAU AND SOUTHERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL 445 PM CST... AT 421 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF SHOOK...OR 11 MILES NORTHEAST OF THE WAPPAPELLO LAKE AREA...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ADVANCE... GRASSY... LEOPOLD... BELL CITY... ZALMA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Nov 14, 4:56 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 456 PM CST MON NOV 14 2011 ILZ084-088-092-093-MOZ087-111-142330- ALEXANDER IL-CAPE GIRARDEAU MO-JACKSON IL-PULASKI IL-SCOTT MO-UNION IL- 456 PM CST MON NOV 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALEXANDER...WESTERN UNION...NORTHWESTERN PULASKI AND EXTREME SOUTHERN JACKSON COUNTIES IN SOUTHERN ILLINOIS...AND NORTHERN SCOTT AND EASTERN CAPE GIRARDEAU COUNTIES IN SOUTHEAST MISSOURI UNTIL 530 PM CST... AT 451 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DUTCHTOWN...OR 5 MILES NORTHWEST OF SCOTT CITY...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CAPE GIRARDEAU... WARE... DONGOLA... COMMERCE... EAST CAPE GIRARDEAU... THEBES... MILL CREEK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Nov 14, 4:59 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 459 PM CST MON NOV 14 2011 ILZ082-083-086-087-INZ081-085-142330- GALLATIN IL-GIBSON IN-HAMILTON IL-POSEY IN-SALINE IL-WHITE IL- 459 PM CST MON NOV 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...AND WHITE COUNTY IN SOUTHEAST ILLINOIS...AND NORTHWESTERN GALLATIN AND NORTHERN SALINE COUNTIES IN SOUTHERN ILLINOIS...AND EXTREME SOUTHWESTERN GIBSON AND NORTHWESTERN POSEY COUNTIES IN SOUTHWEST INDIANA UNTIL 530 PM CST... AT 454 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF CROSSVILLE TO GALATIA...AND MOVING EAST AT 45 MPH. ISOLATED HAIL UP TO THE SIZE OF PENNIES AND LOCAL WIND GUSTS 45 TO 50 MPH ARE LIKELY WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CARMI... GALATIA... NORRIS CITY... CROSSVILLE... NEW HARMONY... BROUGHTON... RALEIGH... PHILLIPSTOWN... GRIFFIN... OMAHA... MAUNIE... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SMITH
Local storm report, Nov 14, 5:06 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
506 PM CST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST CAPE GIRARDEAU 37.31N 89.55W
11/14/2011 M62 MPH CAPE GIRARDEAU MO ASOS
MEASAURED AT CAPE GIRARDEAU ASOS
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 4:30 PM CST | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Scott, Stoddard | 30 min |
| Nov 14, 5:05 PM CST | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott | 25 min |
| Nov 14, 5:36 PM CST | Areal Flood Advisory | PAH | Butler, Mississippi, New Madrid, Scott, Stoddard | 114 min |
| Nov 14, 5:43 PM CST | Severe Thunderstorm Warning | PAH | Butler, Stoddard | 19 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.